Successive approximation method for quasilinear impulsive differential equations with control

2000-07-01
Akhmetov, MU
Zafer, Ağacık
We introduce a technique to define successive approximations to solutions of the control problem with implulse actions on surfaces

Citation Formats
M. Akhmetov and A. Zafer, “Successive approximation method for quasilinear impulsive differential equations with control,” APPLIED MATHEMATICS LETTERS, vol. 13, no. 5, pp. 99–105, 2000, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/56876.